|
The H model of critical dynamics: A proof of the multiplicative renormalizability of the simplified H0 model
A. N. Vasil'ev Saint-Petersburg State University
Abstract:
For the H0 model of critical dynamics, which is obtained from the usual H model by omitting the term with the velocity derivative ∂tv, renormalization multiplicity is proved, and its connection with the statistics is shown. In the proof, a universal general scheme is formulated that can be used to prove similar statements for any model of critical dynamics.
Received: 26.04.1999
Citation:
A. N. Vasil'ev, “The H model of critical dynamics: A proof of the multiplicative renormalizability of the simplified H0 model”, TMF, 122:3 (2000), 385–399; Theoret. and Math. Phys., 122:3 (2000), 323–334
Linking options:
https://www.mathnet.ru/eng/tmf574https://doi.org/10.4213/tmf574 https://www.mathnet.ru/eng/tmf/v122/i3/p385
|
Statistics & downloads: |
Abstract page: | 422 | Full-text PDF : | 201 | References: | 47 | First page: | 3 |
|